A family of permutation groups with exponentially many nonconjugated regular elementary Abelian subgroups

S. Evdokimov, M. Muzychuk, I. Ponomarenko

Research output: Contribution to journalArticlepeer-review

Abstract

Given a prime p, a permutation group is constructed that contains at least pp-2 nonconjugated regular elementary Abelian subgroups of order p3. This gives the first example of a permutation group with exponentially many nonconjugated regular subgroups.

Original languageEnglish
Pages (from-to)575-580
Number of pages6
JournalSt. Petersburg Mathematical Journal
Volume29
Issue number4
DOIs
StatePublished - 1 Jan 2018
Externally publishedYes

Keywords

  • Permutation group
  • Polynomial over finite field
  • Regular subgroup

Fingerprint

Dive into the research topics of 'A family of permutation groups with exponentially many nonconjugated regular elementary Abelian subgroups'. Together they form a unique fingerprint.

Cite this